# SDR RAIA201605200002

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 42,395 hours, 35,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 7, LIGHT NR 16B, IS INOPERATIVE.  R & R BULB IN CEILING EMERGENCY EXIT LIGHT AT ROW 7, LIGHT NR 16B.  OPS CHECKED GOOD.
